Medications & Treatments For discussion about medications and treatments for any disease or health condition, including issues of medication toxicity.

Reply
 
Thread Tools Display Modes
Old 03-18-2019, 05:24 PM #111
michaelavi's Avatar
michaelavi michaelavi is offline
Newly Joined
 
Join Date: Mar 2019
Posts: 3
michaelavi michaelavi is offline
Newly Joined
michaelavi's Avatar
 
Join Date: Mar 2019
Posts: 3
Default

Quote:
Originally Posted by what a ride View Post
It will be two years next week since I went off lyrica. I am still having all the symptoms I started with. Most are a bit less but not all. Life has changed and not for the better at least for now. I am still, with my doctors help, working on reducing my symptoms. I am very careful of all meds RX or OTC since almost all give me severe side effects While I am mentally more alert, aware and happier then last year, my body is not much better. My RLS is day and night as well as involving my whole body sometimes, sleeping is hard I no longer try at night and wait until morning, less stress that way. The mental problems I got AFTER going off lyrica still come and go, but not every day a different problem. The first year off this drug my mind did funny things. Not to the point of needing to fix anything because within 3 days it would be gone and replaced by something else. I have come to the conclusion that for some of us the damage is permanent.

From your list these are the ones I had and/or still have:

Exhaustion, coupled with insomnia

Depression

Crying jags (Tears can help detox the brain I've heard. It did reduce other stmptons)

Rage (among a host of other emotional problems much better now)

Extreme episodes of sweating (had now just "Hot Flashes" no hormone problem)

Chills

Inability to regulate temperature

Headache (had)

Nausea (Thank God this one has been gone for a year)
Stomach pain (often described as stabbing pain) (had. forgot about this one)

Severe Anxiety (had)

Restless Leg Syndrome (extreme)

Body aches

Muscle contractions

Vision problems (No to this one)

Suicidal ideation (still but understanding why helps. I ran into a lady on Lyrica 1 month 9 months latter she still had this)

Difficulty breathing (hard to take deep breath) (hard to take a breath sometimes body kinda locks up)

Lack of desire to socialize in any way (may be part of depression but I know what you are talking about.)

Mood swings

Babbling (nonsense sounds without any meaning This happens as my symptoms start to escalate.)

Temporary mental illness . (like going to crazy town and visiting every address for a few hours to 3 days) This did give me a lot of understanding that sometimes behavior is in the brain and not under the control of a person. Once i stopped freaking out, about 2 weeks into it, I found it interesting

servere loss of appetite. (had)

Rebound pain (for 9 months)

Mental Fog



Good luck
I wish I never took this substance. At 21 years old, I have everything to live for and yet every day for me is incredibly painful. I used to be really sharp, was doing great last year and I had a rough point (I lost over $100K in the crypto crash). I wanted to be on top of my game for University and seeked the help of a psychiatrist. I wish I never took that advice.

I tried Pregabalin for just over 1 month. It would've been shorter, had I not started tapering from 4 pills (300mg daily) per day for 2 weeks +.

It's been nearly 2 months since I've not taken any Pregabalin pills. I still have tinnitus and hearing problems, visual snow & disturbances, I'm sensitive to light now, extreme anxiety, suicidal ideation (where I DON'T WANT TO DIE, I just can't stop thinking about it whereas before I didn't have this, OCD morbid thoughts.. again, didn't have this before. I feel like I'm going crazy every day. I can't focus on my dreams and goals, and the main reason I keep going is that I'm hoping I'll heal eventually and I want to make my girlfriend as happy as I can.

I'm now thinking I might have to resort to SSRIs as the anxiety prevents me from work or studying. I've lost so much in such a short span. Life is not enjoyable when all the good moments are filled with a big dose of fear.

At least the physical symptoms stopped a while back. I couldn't sleep at all for the first few nights. I was prescribed a benzodiazapene, but even that didn't really help so I stopped after 5 nights. I feel depersonalized/derealized quite often, like all of this is just a bad dream.

I have trouble regulating temperature, but it was way worse. I'd get full body chills. I had near psychosis, and was so scared to go outside. I feared public transport and other people. I was experiencing some weird electric shock type feeling in my left upper leg.
michaelavi is offline   Reply With QuoteReply With Quote
Old 01-12-2020, 09:04 AM #112
Joanneshera Joanneshera is offline
Newly Joined
 
Join Date: Jan 2020
Posts: 1
Joanneshera Joanneshera is offline
Newly Joined
 
Join Date: Jan 2020
Posts: 1
Default

4th day off lyrica. I can relate to all your symptoms
Joanneshera is offline   Reply With QuoteReply With Quote
Old 01-12-2020, 02:40 PM #113
caroline2 caroline2 is offline
Magnate
 
Join Date: May 2015
Location: Santa Monica, CA
Posts: 2,177
3 yr Member
caroline2 caroline2 is offline
Magnate
 
Join Date: May 2015
Location: Santa Monica, CA
Posts: 2,177
3 yr Member
Default

Too too bad for all the distress of this drug. For me, and I take 95% supplements for nerve damage and all the OA issues I deal with, I would never take a drug splashed over our tv media as it is. Those pharma people are spending millions to get people on their lab produced drugs. To me, it's criminal.

Was just thinking today and I'm 81 and so have a lot of past and thinking about healing medicine...real medicine has been around for 1000's of years and should NOT be called alternative...but the pharma science drugs are the real alternatives and very toxic to our bodies. All $$$ driven. So much out there to help us, we just have to change our MINDS.
__________________
OA onset at 18, now 79. Fibro onset at 61, Hip Replacement "mess" 72 (nerve damage, IT band damage, shorter leg). Otherwise, pretty good health.

Most important supplement: grape seed extract
caroline2 is offline   Reply With QuoteReply With Quote
Reply

Tags
drug, fibromayalgia, lyrica, withdrawal

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Lyrica and Tramadol Withdrawal symptoms ali12 Medications & Treatments 3 08-30-2019 01:21 PM
Lyrica Withdrawal - How Long Will This Last? glixen Chronic Pain 255 06-09-2019 07:39 PM
handling lyrica withdrawal starsong Epilepsy 12 03-03-2015 10:05 AM
Lyrica withdrawal - Incoming Fated Medications & Treatments 13 01-19-2013 09:31 AM
Lyrica withdrawal symptoms ali12 Reflex Sympathetic Dystrophy (RSD and CRPS) 37 01-01-2013 06:14 PM


All times are GMT -5. The time now is 01:28 PM.

Powered by vBulletin • Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.

vBulletin Optimisation provided by vB Optimise v2.7.1 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
 

NeuroTalk Forums

Helping support those with neurological and related conditions.

 

The material on this site is for informational purposes only,
and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider.


Always consult your doctor before trying anything you read here.